Skip directly to local search Skip directly to A to Z list Skip directly to navigation Skip directly to site content Skip directly to page options
CDC Home

Volume 14, Number 11—November 2008

Letter

Mycobacterium haemophilum Infection after Alemtuzumab Treatment

Mini KambojComments to Author , Eddie Louie, Timothy Kiehn, Genovefa Papanicolaou, Michael Glickman, and Kent Sepkowitz
Author affiliations: Memorial Sloan-Kettering Cancer Center, New York, New York, USA (M. Kamboj, T. Kiehn, G. Papanicolaou, M. Glickman, K. Sepkowitz); New York University, New York (E. Louie);

Main Article

Figure

Nodular-ulcerative skin lesions on the left thigh caused by Mycobacterium haemophilum infection in a patient with chronic lymphocytic leukemia (patient 1) whose condition had been treated with alemtuzumab.

Figure. Nodular-ulcerative skin lesions on the left thigh caused by Mycobacterium haemophilum infection in a patient with chronic lymphocytic leukemia (patient 1) whose condition had been treated with alemtuzumab.

Main Article

Top of Page

 

Past Issues

Select a Past Issue:

World Malaria Day - April 25, 2014 - Invest in the future, defeat malaria

20th Anniversary - National Infant Immunization Week - Immunization. Power to Protect.

Art in Science - Selections from Emerging Infectious Diseases
Now available for order



CDC 24/7 – Saving Lives, Protecting People, Saving Money. Learn More About How CDC Works For You…

USA.gov: The U.S. Government's Official Web PortalDepartment of Health and Human Services
Centers for Disease Control and Prevention   1600 Clifton Rd. Atlanta, GA 30333, USA
800-CDC-INFO (800-232-4636) TTY: (888) 232-6348 - Contact CDC–INFO